# SDR FDEA200908263098

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LWR AFT LOCK  ACT BS 615 ROD END BEARING HAS PLAY, CAM ACTUATOR FITTING   CRACKED AND MISSING BOLTS.  REMOVED AND REPLACED MCD LWR AFT HOOK AND CRANK ASSY IAW MM 52-34-031-4.  OPS CHECK GOOD IAW MM 52-34-000-5.
